# SDR A6WA201306074996

- Difficulty date: June 6, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 30,031 hours, 24,699 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Doubler
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORIZONTAL STAB LT LOWER H STA PIN DOUBLER HAS NUMEROUS GOUGES.  R & R DOUBLER IAW SRM.
